Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Surgery done for kidney stone. Worried for not getting ejaculation while masturbating

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9333 Questions
Question
sir,5 days before i got surgery of stone in kidny,,,aft come back 2 home i masturbate ,every thing is ok but my sperum not come out,,,i m so tensed plz help me
Posted Thu, 11 Apr 2013 in Men Sexual Problems
 
 
Answered by Dr. P. T. Patil 16 minutes later
Hello
Thanks for your query. Based on the facts and reports that you have posted it appears that you have undergone endoscopic surgery for upper Ureteric stone just 5 days back and you are worried for not getting Ejaculation while masturbating on second day of discharge from hospital.

Surgery for kidney stone is major surgery and it is natural for anyone not to get erection or Ejaculation for some time due to surgical trauma. So do not worry at all. Let the defense mechanism and recovery to take place, which takes 2-3 weeks.

You will definitely get your strength and vigor to enjoy your sexual life.

Hope I have answered your query.

Please feel free to ask if you have any more questions I shall be happy to help you.

Thanks with Regards.
Dr.Patil..
Above answer was peer-reviewed by
 
Follow-up: Surgery done for kidney stone. Worried for not getting ejaculation while masturbating 30 minutes later
so i have 2 wait for 2 three week.
sir,and plz tell me that befor surgerry when i do sex aur masturbate i cant do i for XXXXXXX time my sperm come out within 30 sec,,,plz tell me to increase my time of sex...or any good medicine 2 increase time

 
 
Answered by Dr. P. T. Patil 1 hour later
Hello,

Thanks for follow up.

1. This is the normal time to have full recovery after any major surgery.
So do not worry things will settle down in 2 weeks.

2. You seem to have premature ejaculation. Premature ejaculation is usually a psychological problem which improves with regular sexual activity. If your problem persist with your sex life, you can consider consulting a sexologist for treatment. Treatment can involve psychotherapy and medical drugs.

Hope this answers your query.

Regards,
Dr. P.T.Patil
Above answer was peer-reviewed by
 
Follow-up: Surgery done for kidney stone. Worried for not getting ejaculation while masturbating 39 minutes later
sir is there is any medicine or vigoura to increase sex time.....or is vigour is hamful or no and procedure to take vigoura..
 
 
Answered by Dr. P. T. Patil 33 minutes later
Hello

Thanks for writing again.

You can delay your ejaculation by taking Sildenafil and Dapoxine.

Consult your family physician for prescription and to discus mode and timing to be taken as we are prohibited from prescribing the medication and dosage of scheduled drugs on this forum.

Thanks and Regards.
Dr.Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor